# SDR SIMA200234512

- Difficulty date: November 20, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: 14521718003
- Condition: Corroded
- Location: Galley Ramp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION FOUND DURING AN IMBV INSPECTION.  GALLEY RAMP PROFILE AT FRAME 20 CORRODED.  REMOVED AND INSTALLED SERVICEABLE PROFILE IAW SRM.
